Razdioba particija cijelog broja po broju sumanada

Rubčić, Antun and Baturić-Rubčić, Jasna (1999) Razdioba particija cijelog broja po broju sumanada. Matematičko-fizički list, 195 (3). pp. 144-151. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (495kB) | Preview

Abstract

Item Type: Article
Date: 1999
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 09:52
Last Modified: 07 May 2014 10:54
URI: http://digre.pmf.unizg.hr/id/eprint/1035

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata